[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.167.137. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1987

Bullous Eruption in a Patient With Lupus Erythematosus

Author Affiliations

The Johns Hopkins University Medical Institutions, Baltimore

Arch Dermatol. 1987;123(7):939-940. doi:10.1001/archderm.1987.01660310107026
Abstract

REPORT OF A CASE  A 23-year-old woman was admitted to The Johns Hopkins Hospital, Baltimore, for evaluation of fever, polyarthralgias, and a skin rash. She had been well until four weeks before admission, when she developed pain in multiple small and large joints. After initial evaluation at an outside hospital two weeks before the present admission, she had been placed on a regimen of hydroxychloroquine sulfate (200 mg/d), indomethacin (75 mg/d), enteric-coated aspirin (1 g three times a day), and ampicillin (250 mg four times a day) for cough. Her symptoms progressed and she developed pleuritic chest pain, malaise, fever, headache, and a vesiculobullous eruption that prompted admission to our hospital.On physical examination, the patient had tense vesicles and bullae on a nonerythematous base scattered over her head and the upper aspect of her trunk; most of the lesions were concentrated on the lips, postauricular area, and axilla (Figs

First Page Preview View Large
First page PDF preview
First page PDF preview
×